# SDR FDEA201106052128

- Difficulty date: June 5, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46611
- Aircraft time: 86,361 hours, 35,990 cycles
- System (JASC): 2830 · Fuel Dump System
- Part: Relay
- Condition: Malfunctioned
- Location: Fuel Dump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATTEMPTED TO DUMP FUEL FOR RTB MEM AT APPROX 35K AT START OF DUMP, COULD NOT GET NORMAL DUMP TO OCCUR, EVEN AFTER SELECTING DUMP A SECOND TIME. GOT FUEL  DUMP VALVE LT & RT DISAGREE ALERTS.  TRANSFER PUMPS NEVER CAME ON. AFTER SEVERAL ATTEMPTS , NR 2 TRANSFER PUMP CAME ON BUT DUMP VALVES NEVER OPENED AND NO DECREASE IN FUEL QUANTITY OCCURRED.  BURNED DOWN TO 15K FOR LANDING.   R &R LT DUMP VALVE CONTROL RELAY R2-5871 AND RT DUMP VALVE CONTROL RELAY R2-5886. PERFORMED DUMP VALVES OPS TEST IAW AMM 28-30-02-2.  OPS TEST GOOD.  VERIFIED DUMP VALVE POSITIONS AND DUMP VALVE RELAY POSITIONS GOOD THRU CFDS FSC SENSOR READOUT.  ALL CHECKS GOOD.  FINAL CLOSED.
